# SDR HEEA116970

- Difficulty date: August 18, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N779P
- Make and model: Skrsky S76C
- Aircraft serial: 760655
- Aircraft time: 329 hours
- Engine: Tmeca ARRIEL2S2
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Detector
- Part number: 7660021007041
- Condition: Malfunctioned
- Location: Low Speed
- Part time: 329 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE, NR 1 CRT LIGHT ILLUMINATED.  MAINTENANCE REPLACED THE LOW SPEED DETECTOR.
